Vestnik Yuzhno-Ural'skogo Gosudarstvennogo Universiteta. Seriya "Matematika. Mekhanika. Fizika"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2020, Volume 12, Issue 1, Pages 31–36 (Mi vyurm436)  

Mathematics

On the explicit solution of the boundary value problem of Neumann type for the generalized analytic functions in the unit circle

K. M. Rasulov

Smolensk State University, Smolensk, Russian Federation

Abstract: To research the boundary value problems in some classes of functions of a complex variable and to develop the effective numerical solving methods for these problems, the problem of the explicit solution is of substantial significance, i.e. the possibility of solving these problems with formulas of the classical Riemann problem and Hilbert problem for analytical functions and finite number of linear algebraic equations and/or linear differential equations when the matrix of the system can be written in quadratures. In this article, on the complex plane we consider one family of differential equations with second-order partial derivatives and a coefficient at the sought-for function, depending on a natural parameter $n$. Solutions of these equations are commonly called generalized analytic functions of $n$ order. In addition, in this article we give general formulation of the boundary value problem of Neumann type for the generalized analytic functions of the arbitrary order $n$. We obtain a new method of solving of the formulated problem for the generalized analytic functions of the first order in case when boundary is the unit circle. It is established that in the case under consideration the solution of the Neumann type problem for the generalized analytic functions is reduced to the consecutive solution of simple scalar Riemann problem in the class of limited at infinity piecewise analytic functions and Euler linear differential equation of the second order. The obtained general results are given as applied to a specific example.

Keywords: boundary value problem, Neumann type problem, explicit solution, generalized analytic function, Euler differential equation, unit circle.

DOI: https://doi.org/10.14529/mmph200104

Full text: PDF file (236 kB)
References: PDF file   HTML file

UDC: 517.968.23
Received: 07.10.2019

Citation: K. M. Rasulov, “On the explicit solution of the boundary value problem of Neumann type for the generalized analytic functions in the unit circle”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 12:1 (2020), 31–36

Citation in format AMSBIB
\Bibitem{Ras20}
\by K.~M.~Rasulov
\paper On the explicit solution of the boundary value problem of Neumann type for the generalized analytic functions in the unit circle
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2020
\vol 12
\issue 1
\pages 31--36
\mathnet{http://mi.mathnet.ru/vyurm436}
\crossref{https://doi.org/10.14529/mmph200104}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm436
  • http://mi.mathnet.ru/eng/vyurm/v12/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:10
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021